Reaction to Menopur - similar stories? I'm new!

Hi everyone. I'm new to this site... Short history. Been TTC 5 years, no pregnancies. Diagnosed with endo 2 years ago. Finally started our first IUI around 2 weeks ago with injectables. Initially started buserilin, then went onto Menopur. About 9 days in I had spotting, then bleeding quite a lot. I started to develop a red like irritation around my eyes; on day 11 when I went in for a follicle check they were at there worse. I was told to stop all medications immediately. I'm now awaiting on an appointment with the specialist, could possibly take months! I'm devastated - we finally started our treatment and it just had to stop, my husbands also very upset. Has anyone else ever experienced this? I'm at abit of a loss. Thank you in advance for any replies!

1 Reply

oldestnewest
  • Hi littleduncs.sorry about your story.i was in menopur too but didnt have the same side effects as yours. Only feel bloated and tired. Hope evrything will be sorted as soon as you discuss with the consultant. Take care of yourself. Xx

You may also like...